Rearrangements and Leibniz-type rules of mean oscillations

Zoltan Leka

Research output: Contribution to journalArticlepeer-review

Abstract

We shall prove a rearrangement inequality in probability measure spaces in order to obtain sharp Leibniz-type rules of mean oscillations in Lp-spaces and rearrangement invariant Banach function spaces.
Original languageEnglish
Pages (from-to)961-972
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume465
Issue number2
Early online date21 May 2018
DOIs
Publication statusPublished - 15 Sep 2018

Cite this